FRANÇAIS
A showcase of ÉTS researchers’ publications and other contributions
SEARCH

Numerical investigations of the XFEM for solving two-phase incompressible flows

Fahsi, Adil et Soulaimani, Azzeddine. 2017. « Numerical investigations of the XFEM for solving two-phase incompressible flows ». International Journal of Computational Fluid Dynamics, vol. 31, nº 3. pp. 135-155.
Compte des citations dans Scopus : 3.

The full text of this document is not available here.
Rechercher dans Google Scholar
Item Type: Peer reviewed article published in a journal
Professor:
Professor
Soulaïmani, Azzeddine
Affiliation: Génie mécanique
Date Deposited: 07 Jun 2017 16:04
Last Modified: 24 Aug 2021 18:34
URI: https://espace2.etsmtl.ca/id/eprint/15300

Actions (login required)

View Item View Item